Please use this identifier to cite or link to this item:
Title: A new symmetric fractional B-spline
Authors: Ortigueira, M.D.
Keywords: B-spline
Fractional differintegration
Issue Date: 2003
Publisher: Elsevier B.V.
Abstract: A new de(nition of a symmetric fractional B-spline is presented. This generalises the usual integer order B-spline, that becomes a special case of the new one.
Description: Signal Processing, Vol. 83, nº 11
ISSN: 0165-1684
Appears in Collections:FCT: DEE - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Ortigueira_2003.pdf265,87 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.